RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 4, Pages 690–693 (Mi dan22005)  

MATHEMATICS

On the solution of Laplaceís equation with axial symmetry by a difference method

D. F. Davidenko


Full text: PDF file (450 kB)

Bibliographic databases:
Presented: —. ň. —ÓŠÓŽŚ‚
Received: 03.12.1956

Citation: D. F. Davidenko, “On the solution of Laplaceís equation with axial symmetry by a difference method”, Dokl. Akad. Nauk SSSR, 114:4 (1957), 690–693

Citation in format AMSBIB
\Bibitem{Dav57}
\by D.~F.~Davidenko
\paper On the solution of Laplaceís equation with axial symmetry by a difference method
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 4
\pages 690--693
\mathnet{http://mi.mathnet.ru/dan22005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0128628}
\zmath{https://zbmath.org/?q=an:0098.09603}


Linking options:
  • http://mi.mathnet.ru/eng/dan22005
  • http://mi.mathnet.ru/eng/dan/v114/i4/p690

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020